MathSciNet Relay Station
MathSciNet bibliographic data
MR294944 (45 #4012) 40E05
Diamond, Harold G. On a tauberian theorem of Wiener and Pitt. Proc. Amer. Math. Soc. 31 (1972), 152–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement